An algebraic formulation of ergodic problems

Steven M. Moore

Revista colombiana de matematicas (1975)

  • Volume: 9, page 189-204
  • ISSN: 0034-7426

How to cite


Moore, Steven M.. "An algebraic formulation of ergodic problems." Revista colombiana de matematicas 9 (1975): 189-204. <>.

author = {Moore, Steven M.},
journal = {Revista colombiana de matematicas},
pages = {189-204},
title = {An algebraic formulation of ergodic problems},
url = {},
volume = {9},
year = {1975},

AU - Moore, Steven M.
TI - An algebraic formulation of ergodic problems
JO - Revista colombiana de matematicas
PY - 1975
VL - 9
SP - 189
EP - 204
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.